| Model Number |
CL-905 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
08/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
According to the reporter, during a cesarean section under combined spinal-epidural anesthesia, after the newborn was delivered, the doctor used synthetic absorbable suture 905 to close the uterine incision.A few stitches into the suturing process, the suture broke, leading to increased bleeding from the incision.The doctor immediately requested a replacement suture of the same model to continue the suturing.The surgery then proceeded smoothly.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.